# SDR YENA2025120201137

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 18,023 hours, 4,980 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVE BEARING CORROSION FOUND IN FITTING Ñ 5 AT VERTICAL STABILIZER.   REMOVED AND REPLACED HINGE FITTING NR 5 AT VERTICAL STABILIZER IAW SRM 51-72-11, SRM 55-36-42-300-008 AND DRAWING D55371041.
